Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 56, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 1, 2009, 6:22 PM CDT for McLean County, Illinois. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2009, 6:22 PM CDT (23:22 UTC)
- Expired
- Jun 1, 2009, 7:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County McLean County, IL
The radar
The Lincoln radar (KILX), 70 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 6:33 PM CDT | HAIL 1 | 3 Ne Bloomington, IL | |
| Jun 1, 6:36 PM CDT | TSTM WND GST 67 | Bloomington, IL | MEASURED AT BLOOMINGTON AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 335 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 012322
SVRILX
ILC113-020015-
/O.NEW.KILX.SV.W.0056.090601T2322Z-090602T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
622 PM CDT MON JUN 1 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MCLEAN COUNTY IN CENTRAL ILLINOIS...
* UNTIL 715 PM CDT.
* AT 622 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 3 MILES SOUTHWEST OF NORMAL...OR ABOUT 4 MILES
WEST OF BLOOMINGTON...AND WAS MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...
TOWANDA...
COOKSVILLE...
COLFAX...
SAYBROOK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4065 8857 4062 8858 4062 8847 4041 8847
4038 8914 4056 8917
TIME...MOT...LOC 2322Z 259DEG 24KT 4048 8903
$$
BAK3 follow-up statements
000
WWUS53 KILX 012337
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
637 PM CDT MON JUN 1 2009
ILC113-020015-
/O.CON.KILX.SV.W.0056.000000T0000Z-090602T0015Z/
MCLEAN IL-
637 PM CDT MON JUN 1 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL MCLEAN COUNTY...
AT 635 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR BLOOMINGTON AIRPORT...MOVING EAST AT 30 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
HOLDER...ELLSWORTH...MORAINE VIEW STATE PARK...COOKSVILLE...PLEASANT
HILL...ARROWSMITH...COLFAX...ANCHOR...CROPSEY AND SAYBROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
QUARTER SIZE HAIL HAS BEEN REPORTED IN 3 MILES NORTHEAST OF
BLOOMINGTON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 4065 8857 4062 8858 4062 8847 4041 8847
4038 8914 4056 8917
TIME...MOT...LOC 2336Z 259DEG 24KT 4050 8891
$$
BAK000
WWUS53 KILX 012358
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
658 PM CDT MON JUN 1 2009
ILC113-020015-
/O.CON.KILX.SV.W.0056.000000T0000Z-090602T0015Z/
MCLEAN IL-
658 PM CDT MON JUN 1 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL MCLEAN COUNTY...
AT 658 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COOKSVILLE...
OR 14 MILES EAST OF BLOOMINGTON...MOVING EAST AT 30 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
ARROWSMITH...COLFAX...ANCHOR...CROPSEY AND SAYBROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4060 8886 4065 8857 4062 8858 4062 8847
4041 8847 4038 8914
TIME...MOT...LOC 2358Z 259DEG 24KT 4053 8872
$$
BAK000
WWUS53 KILX 020015 RRA
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CDT MON JUN 1 2009
ILC113-020025-
/O.EXP.KILX.SV.W.0056.000000T0000Z-090602T0015Z/
MCLEAN IL-
715 PM CDT MON JUN 1 2009
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCLEAN COUNTY EXPIRES
AT 715 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR SOUTHERN MCLEAN COUNTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 4060 8886 4065 8857 4062 8858 4062 8847
4041 8847 4038 8914
TIME...MOT...LOC 0015Z 259DEG 24KT 4055 8858
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:17 PM CDT, 5 minutes earlier.
Area forecast discussion, Jun 1, 6:17 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 617 PM CDT MON JUN 1 2009 .DISCUSSION... ISSUED 300 PM CDT MON JUN 1 2009 LATEST SURFACE ANALYSIS HAD A WAVY FRONTAL BOUNDARY EXTENDING FROM LOW PRESSURE OVER THE GREAT LAKES...SOUTHWEST INTO THE CENTRAL PLAINS. THE POSITION OF THIS FRONTAL BOUNDARY...AND THE SHOWERS/STORMS THAT OCCUR WITH IT...ARE THE PRIMARY FORECAST CONCERNS OVER THE NEXT FEW DAYS. 12Z MODELS REMAIN IN GOOD OVERALL AGREEMENT WITH THE LARGE SCALE WEATHER FEATURES EXPECTED TO IMPACT FORECAST AREA THROUGH MIDWEEK. HOWEVER...SHOWERS/STORMS WILL BECOME WIDESPREAD FROM TIME TO TIME ALONG THE FRONTAL ZONE AS IT APPROACHES AND MOVES THROUGH THE FORECAST AREA. THE MODELS CONTINUE TO EXHIBIT VARYING DEGREES OF CONVECTIVE FEEDBACK FROM SOME OF THESE STORMS WHICH MAKES PINPOINTING THE MOST FAVORED POSITION OF THE FRONT AND STORM DEVELOPMENT PROBLEMATIC. AT THIS POINT...HAVE TENDED TO FAVOR A BLEND OF SOLUTIONS...BUT THIS WILL CERTAINLY NEED TO BE TWEAKED AS THE MESOSCALE EFFECTS OF THE CONVECTION BECOME MORE CLEAR. SHORT TERM...TONIGHT THROUGH THURSDAY...THE AREA OF LOW PRESSURE OVER THE GREAT LAKES IS BEING DRIVEN BY A SHORT WAVE RACING ACROSS NORTHERN ONTARIO. BOTH OF THESE FEATURES WILL TRACK EAST SOUTHEAST WITH TIME...DRAGGING THE TRAILING COLD FRONT SOUTH THROUGH ILLINOIS TONIGHT. HOWEVER...THE FRONT WILL QUICKLY BECOME NEARLY PARALLEL TO THE MEAN UPPER FLOW AND STALL OUT LATER TONIGHT. THE FRONT IS MOVING INTO AN UNSTABLE AIRMASS ACROSS CENTRAL ILLINOIS THIS EVENING. CAPE VALUES IN THE VICINITY AND SOUTH OF THE FRONT SHOULD EXCEED 3000 J/KG INTO THIS EVENING. AROUND 35 KTS OF 0-6 KM BULK SHEAR SHOULD BE SUFFICIENT TO CAPITALIZE ON THE INSTABILITY AND PRODUCE SOME STRONG TO SEVERE STORMS. THE STALLED FRONT WILL NOT SIT STILL FOR VERY LONG BEFORE BEING PICKED UP BY A SHORT WAVE DIGGING OVER THE CANADIAN PRAIRIES. THIS WAVE WILL PULL THE FRONT BACK INTO NORTHERN ILLINOIS CAUSING A BREAK IN THE PRECIPITATION THREAT OVERNIGHT INTO TUESDAY MORNING. AS THIS SECOND WAVE PASSES TO OUR EAST ON TUESDAY...THE FRONT WILL BEGIN TO COME BACK SOUTH AGAIN INTO THE FORECAST AREA. IN ADDITION...ENERGY IS EXPECTED TO EJECT OUT OF AN UPPER LOW SPINNING OVER THE ROCKIES AND MAY HELP SHOWERS/STORMS TO DEVELOP TO DEVELOP IN THE WARM SECTOR TO THE SOUTH OF THE MAIN FRONT. THE APPROACH OF THE FRONT...AS WELL AS THE TWO UPPER DISTURBANCES...WILL PROVIDE ANOTHER RISK OF SEVERE WEATHER TUESDAY AFTERNOON AND EVENING. THE FRONT WILL KEEP HEADING SOUTH THIS TIME...AND WILL EXIT THE FORECAST AREA ON WEDNESDAY. THIS WILL BRING THE PRECIPITATION RISK TO AN END FROM NORTH TO SOUTH WEDNESDAY. HIGH PRESSURE AND DRIER AIR WILL BE IN PLACE FOR WEDNESDAY NIGHT/THURSDAY...PROVIDING A BREAK IN THE ACTIVE WEATHER FOR CENTRAL AND SOUTHEAST ILLINOIS. LONG TERM...THURSDAY NIGHT THROUGH SUNDAY...MODELS/ENSEMBLES CONTINUE TO HAVE THEIR DIFFERENCES TODAY IN THE EXTENDED RANGE OF THE FORECAST. WHILE THE CONSENSUS THAT THE REX BLOCK OVER THE EASTERN PACIFIC WILL BREAK DOWN BY THIS WEEKEND IS NOW STRONG...HOW QUICKLY IMPULSES ARRIVE FROM THE WEAKENING CUTOFF UPPER LOW OFF THE CALIFORNIA COAST IS LESS CLEAR. THIS DIFFERENCE IN TIMING IS STILL SIGNIFICANT...PLUS THERE WILL BE MORE THAN ONE WAVE EJECTING OUT OF THE EASTERN PACIFIC TROF RESULTING IN MORE THAN ONE PERIOD OF PRECIPITATION RISK. THAT BEING SAID...DO NOT EXPECT THE PERIOD FROM SATURDAY INTO MONDAY TO BE A WASHOUT AND DO NOT WANT TO CARRY MENTIONABLE CHANCES OF SHOWERS/STORMS THROUGH THE ENTIRE PERIOD. FOR NOW...WILL RESTRICT MENTIONABLE CHANCES FOR PRECIPITATION TO THE SATURDAY NIGHT/SUNDAY TIME PERIOD WHERE AT LEAST SOME MODEL CLUSTERING AND RUN-TO-RUN CONSISTENCY EXISTS. THIS PRECIPITATION WILL OCCUR ALONG A FRONTAL BOUNDARY THAT SHOULD LIE ACROSS THE REGION...WITH THE FRONT BEING ACTIVATED BY THE EJECTING SHORT WAVE ENERGY. A STRONGER PIECE OF ENERGY MAY HELP DRAG THE FRONT SOUTH OF THE REGION BY LATE MONDAY AND END PRECIPITATION CHANCES. WILL KEEP THE SUNDAY NIGHT/MONDAY PRECIPITATION CHANCES AROUND 20 PERCENT... WHICH KEEPS IT OUT OF THE WORDED FORECAST...AT THIS TIME GIVEN THE LINGERING UNCERTAINTY. TEMPERATURES WILL BE A TRICKY CALL DUE TO THE AFOREMENTIONED FRONTAL BOUNDARY. AMONG THE MODEL DISCREPANCIES ARE EXACTLY WHERE THIS FRONT WILL LIE OUT...PARTLY A RESULT IN THE DIFFERENCES IN MODEL TIMING. HAVE CHOSEN TO FOLLOW A MIDDLE OF THE ROAD TEMPERATURE SOLUTION...WHICH IS NEAR OR SLIGHTLY ABOVE NORMAL...BUT ADJUSTMENTS WILL BE NEEDED ONCE THE EXPECTED FRONTAL POSITION IS BETTER KNOWN. BAK && .AVIATION... ISSUED 617 PM CDT MON JUN 1 2009 THUNDERSTORMS MOVING INTO THE REGION AND WILL AFFECT BMI AND PIA FOR SEVERAL HOURS THIS EVENING. SPI AND DEC MIGHT SEE CONVECTION LATER AS ALL WEATHER IS NORTH OF THOSE SITES. CMI COULD ALSO SEE CONVECTION BUT WILL KEEP THEM WITH VCTS FOR NOW. WILL HAVE TEMPO GROUPS FOR PIA AND BMI. ADDITIONAL CONVECTION HAS DEVELOPED ACRS NORTHERN MO AND WILL LIKELY MOVE CLOSE TO PIA AND BMI LATER TONIGHT SO WILL KEEP PCPN MENTIONED FOR THEM. FRONT SHOULD DROP SOUTH SOME OVERNIGHT AND THIS WILL BE FOCUS FOR MORE CONVECTION TOMORROW. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 1, 3:07 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 307 PM CDT MON JUN 1 2009 ILZ027>031-036>038-040>046-021200- CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA- PIATT-SCHUYLER-STARK-TAZEWELL-VERMILION-WOODFORD- 307 PM CDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SEVERE WEATHER WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. THUNDERSTORM CHANCES WILL INCREASE AS A COLD FRONT PUSHES SOUTH INTO THE AREA. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE PRIMARY THREAT. IN ADDITION...DUE TO THE POTENTIAL FOR THUNDERSTORMS TO MOVE OVER THE SAME AREA FOR SEVERAL HOURS...HEAVY RAINFALL WILL BE A THREAT INTO THE OVERNIGHT HOURS. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE TO SUBSIDE THIS WEEK...BUT WILL REMAIN ABOVE FLOOD STAGE SEVERAL MORE DAYS SOUTH OF PEORIA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY AFTERNOON AND EVENING...AS ANOTHER COLD FRONT SLOWLY WORKS ITS WAY SOUTH OVER CENTRAL ILLINOIS. THE PRIMARY THREAT WILL BE FROM STRONG WINDS AND HAIL...ALONG WITH LOCALLY HEAVY RAINFALL. THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH LATE TUESDAY NIGHT...AS THE FRONT SLIPS TO OUR SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON INTO THIS EVENING. ILZ047>053-021200- CASS-CHRISTIAN-MACON-MENARD-MORGAN-SANGAMON-SCOTT- 307 PM CDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SEVERE WEATHER WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. THUNDERSTORM CHANCES WILL INCREASE AS A COLD FRONT PUSHES SOUTH INTO THE AREA. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE PRIMARY THREAT. IN ADDITION...DUE TO THE POTENTIAL FOR THUNDERSTORMS TO MOVE OVER THE SAME AREA FOR SEVERAL HOURS...HEAVY RAINFALL WILL BE A THREAT INTO THE OVERNIGHT HOURS. THE ILLINOIS RIVER WILL REMAIN IN FLOOD THE NEXT SEVERAL DAYS...ALTHOUGH STAGES WILL CONTINUE TO FALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY AFTERNOON AND EVENING...AS ANOTHER COLD FRONT WORKS ITS WAY SOUTH ACROSS CENTRAL ILLINOIS. THE PRIMARY THREAT WILL BE FROM STRONG WINDS AND HAIL...ALONG WITH LOCALLY HEAVY RAINFALL. THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH EARLY WEDNESDAY MORNING...AS THE FRONT SLIPS TO OUR SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH THIS EVENING. ILZ054>057-061>063-021200- CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-SHELBY- 307 PM CDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SEVERE WEATHER WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. THUNDERSTORM CHANCES WILL INCREASE AS A COLD FRONT PUSHES SOUTH INTO THE AREA. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE PRIMARY THREAT. IN ADDITION...DUE TO THE POTENTIAL FOR THUNDERSTORMS TO MOVE OVER THE SAME AREA FOR SEVERAL HOURS...HEAVY RAINFALL WILL BE A THREAT INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY AND TUESDAY EVENING...AS ANOTHER COLD FRONT WORKS ITS WAY SOUTH ACROSS CENTRAL AND EAST CENTRAL ILLINOIS. THE PRIMARY THREAT WILL BE FROM STRONG WINDS AND HAIL...ALONG WITH LOCALLY HEAVY RAINFALL. THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH WEDNESDAY MORNING...AS THE FRONT SLIPS TO OUR SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON THROUGH THIS EVENING. ILZ066>068-071>073-021200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 307 PM CDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST ILLINOIS LATE TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT...AS A COLD FRONT SLOWLY WORKS ITS WAY SOUTH. A FEW OF THE STORMS MAY BE CAPABLE OF PRODUCING GUSTY WINDS ALONG WITH HEAVY RAINFALL...BUT IT APPEARS THE MAIN THREAT FOR MORE ORGANIZED THUNDERSTORMS WILL BE JUST TO OUR NORTH. THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH LATE WEDNESDAY NIGHT OR EARLY THURSDAY MORNING AS THE COLD FRONT SLIPS TO OUR SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. GEELHART
In the hours before
Local storm report, Jun 1, 6:00 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL 5 W CHILLICOTHE 40.92N 89.60W
06/01/2009 M1.25 INCH PEORIA IL EMERGENCY MNGR
&&
25Local storm report, Jun 1, 6:02 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
602 PM CDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL 7 W CHILLICOTHE 40.92N 89.63W
06/01/2009 M1.25 INCH PEORIA IL EMERGENCY MNGR
&&
25Local storm report, Jun 1, 6:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
609 PM CDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL CHILLICOTHE 40.92N 89.50W
06/01/2009 M1.00 INCH PEORIA IL MESONET
SWOP
&&
25Local storm report, Jun 1, 6:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
612 PM CDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 1 S RANKIN 40.45N 87.90W
06/01/2009 E1.00 INCH VERMILION IL PUBLIC
RELAYED BY EMA
0415 PM TSTM WND GST 5 E RANKIN 40.46N 87.80W
06/01/2009 E60.00 MPH VERMILION IL TRAINED SPOTTER
RELAYED BY EMA
0415 PM HAIL 5 E RANKIN 40.46N 87.80W
06/01/2009 M1.00 INCH VERMILION IL TRAINED SPOTTER
RELAYED BY EMA
0419 PM TORNADO 1 NW HOOPESTON 40.48N 87.68W
06/01/2009 VERMILION IL TRAINED SPOTTER
BRIEF TOUCHDOWN...ON GROUND FOR LESS THAN ONE MINUTE.
RELAYED FROM EMA.
0425 PM TSTM WND DMG HOOPESTON 40.47N 87.67W
06/01/2009 VERMILION IL TRAINED SPOTTER
SEVERAL 3 TO 6 INCH DIAMETER TREE LIMBS DOWN. FLAGPOLE
BLOWN DOWN. HALF MILE NORTH OF HOOPESTON. RELAYED BY EMA.
0435 PM HAIL HOOPESTON 40.47N 87.67W
06/01/2009 M0.88 INCH VERMILION IL TRAINED SPOTTER
RELAYED BY EMA
0514 PM HAIL 2 NNW GALESBURG 40.98N 90.39W
06/01/2009 M1.00 INCH KNOX IL TRAINED SPOTTER
RELAYED FROM WFO DVN.
0520 PM HAIL 1 SE LAURA 40.91N 89.90W
06/01/2009 M0.75 INCH PEORIA IL TRAINED SPOTTER
DIME TO PENNY SIZED HAIL. RELAYED BY PEORIA CITY.
0524 PM HAIL GALESBURG 40.95N 90.38W
06/01/2009 M1.00 INCH KNOX IL TRAINED SPOTTER
0525 PM HAIL 2 S SPRING BAY 40.79N 89.53W
06/01/2009 M0.75 INCH WOODFORD IL EMERGENCY MNGR
0531 PM HAIL MOSSVILLE 40.82N 89.57W
06/01/2009 M0.75 INCH PEORIA IL MESONET
SWOP.
0537 PM HAIL 1 S MOSSVILLE 40.80N 89.57W
06/01/2009 M1.00 INCH PEORIA IL MESONET
ALSO, O.53 INCHES OF RAIN WITH STORMS. SWOP.
0545 PM HAIL PRINCEVILLE 40.93N 89.76W
06/01/2009 M1.00 INCH PEORIA IL EMERGENCY MNGR
0554 PM HAIL 1 W METAMORA 40.79N 89.38W
06/01/2009 M1.00 INCH WOODFORD IL EMERGENCY MNGR
0558 PM HAIL 7 W CHILLICOTHE 40.92N 89.63W
06/01/2009 M1.25 INCH PEORIA IL EMERGENCY MNGR
0605 PM HAIL CHILLICOTHE 40.92N 89.50W
06/01/2009 M1.00 INCH PEORIA IL MESONET
SWOP
&&
25Local storm report, Jun 1, 6:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
616 PM CDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL HOPEWELL 40.98N 89.46W
06/01/2009 M1.25 INCH MARSHALL IL MESONET
HAIL BEGINNING TO DIMINISH IN SIZE. LARGEST HAIL 1.25
INCHES. SWOP.
&&
25Local storm report, Jun 1, 6:18 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
618 PM CDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL CHILLICOTHE 40.92N 89.50W
06/01/2009 M1.25 INCH PEORIA IL MESONET
CORRECTION TO LOCATION...NOT HOPEWELL BUT CHILLICOTHER.
HAIL BEGINNING TO DIMINISH IN SIZE. LARGEST HAIL 1.25
INCHES. SWOP.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 9:04 PM CDT | River Flood Warning | ILX | Marshall, Putnam | 3 hr |
| Jun 1, 4:01 PM CDT | Special Weather Statement | ILX | Vermilion | 44 min |
| Jun 1, 4:08 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 67 min |
| Jun 1, 5:17 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 43 min |
| Jun 1, 5:26 PM CDT | Special Weather Statement | ILX | Marshall, Peoria | 64 min |
| Jun 1, 5:31 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 59 min |
| Jun 1, 5:48 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 57 min |
| Jun 1, 5:53 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 52 min |
| Jun 1, 6:07 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 38 min |
| Jun 1, 6:18 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 57 min |
| Jun 1, 6:25 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 50 min |
| Jun 1, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 35 min |
| Jun 1, 6:43 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 47 min |
| Jun 1, 6:48 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 38 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.